Jinggang Tan

Línea de Investigación:

Análisis No-Lineal y de Ecuaciones Diferenciales Parciales

Información:

  • Grado Académico: Ph.D Universidad de Chile - Universitat Politècnica de Catalunya (España)
  • Campus: Casa Central
  • Oficina: F-242
  • Email: jinggang.tan@usm.cl
  • Teléfono: (56) (32) 265 4311

Publicaciones Recientes

Núm. Autores Artículo Revista Año
17

J. Tan, X. Yu

Liouville type theorems for nonlinear elliptic equations on extended Grushin manifolds

Journal of Differential Equations; Vol. 269(1), pp 523-541; Jun 2020.

2020
16

M. Song, J. Tan

Hardy inequalities for the fractional powers of the Grushin operator

Communications on Pure Applied Analysis 2020, 19(9): 4699-4726.

2020
15

S. Alarcón, J. Tan

Sign-changing solutions for some nonhomogeneous nonlocal critical elliptic problems

Discrete & Continuous Dynamical Systems – A; Vol. 39(10), pp. 5825–5846, Oct. 2019.

2019
14

Y. Wan, J. Tan

Concentration of semi-classical solutions to the Chern-Simons-Schrödinger systems

Nonlinear Differential Equations and Applications NoDEA; Vol. 24(3), pp. 28-24; Jun. 2017.

2017
13

J. Tan, Y. Wan

The existence of nontrivial solutions to Chern-Simons-Schrödinger systems

Discrete and Continuous Dynamical Systems – Series A; Vol. 37(5), pp. 2765-2786; May 2017.

2017
12

Z. Liu, J. Tan

Nonlocal elliptic hemivariational inequalities

Electron. J. Qual. Theory Differ. Equ. 2017, Paper No. 66, 7 pp

2017
11

J. Tan, E. Cinti

A nonlinear Liouville theorem for fractional equations in the Heisenberg group

Journal of Mathematical Analysis and Applications; Vol. 433(1), pp. 434-454; Jan. 1, 2016

2016
10

R.L. Frank, M. González, D.D. Monticelli, J. Tan

An extension problem for the CR fractional Laplacian

Advances in Mathematics; Vol. 270, pp. 97-137; Jan. 2015.

2015
9

Y. Wan, J. Tan

Standing Waves for the Chern-Simons-Schrodinger Systems without (AR) Condition

Journal of Mathematical Analysis and Applications; Vol. 415(1), pp. 422-434; Jul. 2014

2014
8

J. Tan

Positive solutions for non local elliptic problems

Discrete Contin. Dyn. Syst. 33 (2013), no. 2, 837–859

2013
7

P. Felmer, A. Quaas, J. Tan

Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian

Proc. Roy. Soc. Edinburgh Sect. A 142 (2012), no. 6, 1237–1262

2012
6

J. Tan, Y. Wang, J. Yang

Nonlinear fractional field equations

Nonlinear Anal. 75 (2012), no. 4, 2098–2110

2012
5

J. Tan

The Brezis-Nirenberg type problem involving the square root of the Laplacian

Calc. Var. Partial Differential Equations 42 (2011), no. 1-2, 21–41

2011
4

J. Tan, J. Xiong

A Harnack inequality for fractional Laplace equations with lower order terms

Discrete Contin. Dyn. Syst. 31 (2011), no. 3, 975–983

2011
3

X. Cabré, J. Tan

Positive solutions of nonlinear problems involving the square root of the Laplacian

Adv. Math. 224 (2010), no. 5, 2052–2093

2010
2

P. Felmer, A. Quaas, J. Tan

Geometry of phase plane and radial solutions for nonlinear elliptic equations with extremal operators.

J. Math. Anal. Appl. 366 (2010), no. 1, 101–111

2010
1

J. Tan, J. Yang

On the singular variational problems.

Acta Math. Sci. Ser. B (Engl. Ed.) 24 (2004), no. 4, 672–690

2004

Proyectos Vigentes

Programa Nombre Proyecto Periodo
FONDECYT REGULAR 1160519 Fractional Sub-Laplacian In Heisenberg Group 2016 - 2020